Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A Helly type theorem on the sphere


Author: Meir Katchalski
Journal: Proc. Amer. Math. Soc. 66 (1977), 119-122
MSC: Primary 52A35
DOI: https://doi.org/10.1090/S0002-9939-1977-0470868-9
MathSciNet review: 0470868
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper establishes a Helly type theorem for convex sets in $ {S_n}$, the n-dimensional unit sphere.


References [Enhancements On Off] (What's this?)

  • [1] M. J. C. Baker, A spherical Helly type theorem, Pacific J. Math. 23 (1967), 1-3. MR 36 #5820. MR 0222770 (36:5820)
  • [2] L. Danzer, B. Grünbaum and V. Klee, Helly's theorem and its relatives, Proc. Sympos. Pure Math., vol. 7, Amer. Math. Soc., Providence, R. I., 1963, pp. 101-180. MR 28 #524.
  • [3] B. Grünbaum, Convex polytopes, Interscience, New York, 1967. MR 37 #2085.
  • [4] M. Katchalski, Some properties of families of convex cones, Trans. Amer. Math. Soc. (to appear). MR 0493755 (58:12724)
  • [5] -, Non-degenerate families of convex cones and convex polytopes, Discrete Math. (to appear).

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 52A35

Retrieve articles in all journals with MSC: 52A35


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1977-0470868-9
Keywords: Convex sets, n-dimensional unit sphere, Helly type theorems
Article copyright: © Copyright 1977 American Mathematical Society

American Mathematical Society